Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Body pain, shivering. Taken Advil. Sweating, stomach discomfort. Cause?

Hi, I fell asleep last night with some body aches and didn t think nothing of it. Then I woke up around 2p.m shivering and even more body aches. I took three advils and covered myself up, then I woke up aging around 4a.m with the shivers body aches and sweating alot. I fell back to sleep and woke up at 5a.m, my symptoms were better but I was covered in sweat. My stomach is feeling a little funny but I m ok. What could have cause this?
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Thanks for posting to HCM.
Do blood test .
MP Test
Widal test
Urine examination.
Take tsb. Pcm twice a day.
Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor